MathSciNet Relay Station
MathSciNet bibliographic data
MR2476563 (2010b:65202) 65M60 (65M12)
Halpern, Laurence; Szeftel, Jérémie Nonlinear nonoverlapping Schwarz waveform relaxation for semilinear wave propgation. Math. Comp. 78 (2009), no. 266, 865–889.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement